Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 11, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Feb 13, 2012, 9:21 AM CST. It took effect at Feb 13, 2012, 3:53 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2012, 9:21 AM CST (15:21 UTC)
- In effect from
- Feb 13, 2012, 3:53 PM CST
- Expired
- Feb 14, 2012, 9:00 AM CST
- In force
- 17 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
008 WHUS74 KLIX 131521 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 921 AM CST MON FEB 13 2012 ...STRONG WINDS EXPECTED OVERNIGHT OVER COASTAL WATERS... .A STRONG PRESSURE GRADIENT WILL DEVELOP OVER THE AREA TONIGHT AS A TROUGH OF LOW PRESSURE APPROACHES FROM THE WEST WHILE HIGH PRESSURE SLIDES TO THE EAST. THE RESULT WILL BE STRONG SOUTH TO SOUTHEAST WINDS. CONDITIONS WILL IMPROVE TOMORROW MORNING AS THE WEAK COLD FRONT MOVES THROUGH. GMZ536-538-550-552-555-557-570-572-575-577-132330- /O.NEW.KLIX.SC.Y.0011.120214T0000Z-120214T1200Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 921 AM CST MON FEB 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. * WINDS...EXPECT WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...EXPECT SEAS OF 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
423 WHUS74 KLIX 132153 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 353 PM CST MON FEB 13 2012 ...STRONG WINDS EXPECTED OVER COASTAL WATERS... .A STRONG PRESSURE GRADIENT IS DEVELOPING OVER THE AREA AS A TROUGH OF LOW PRESSURE APPROACHES FROM THE WEST WHILE HIGH PRESSURE SLIDES TO THE EAST. THE RESULT WILL BE STRONG SOUTH TO SOUTHEAST WINDS. CONDITIONS WILL IMPROVE TOMORROW MORNING AS THE WEAK COLD FRONT MOVES THROUGH. GMZ550-552-570-572-140600- /O.EXT.KLIX.SC.Y.0011.120213T2153Z-120214T1200Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 353 PM CST MON FEB 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...EXPECT WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...EXPECT SEAS OF 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-555-557-575-577-140600- /O.CON.KLIX.SC.Y.0011.120214T0000Z-120214T1200Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 353 PM CST MON FEB 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...EXPECT WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...EXPECT SEAS OF 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
130 WHUS74 KLIX 140304 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 904 PM CST MON FEB 13 2012 ...STRONG WINDS EXPECTED OVER COASTAL WATERS... .A STRONG PRESSURE GRADIENT IS DEVELOPING OVER THE AREA AS A TROUGH OF LOW PRESSURE APPROACHES FROM THE WEST WHILE HIGH PRESSURE SLIDES TO THE EAST. THE RESULT WILL BE STRONG SOUTH TO SOUTHEAST WINDS. CONDITIONS WILL IMPROVE TUESDAY MORNING AS THE WEAK COLD FRONT MOVES THROUGH. GMZ536-538-550-552-555-557-570-572-575-577-141115- /O.CON.KLIX.SC.Y.0011.000000T0000Z-120214T1200Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 904 PM CST MON FEB 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...EXPECT WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...EXPECT SEAS OF 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS74 KLIX 140937 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 337 AM CST TUE FEB 14 2012 ...STRONG WINDS OVER THE COASTAL WATERS AHEAD OF WIND SHIFT TO ABATE WITH COLD FRONTAL PASSAGE THIS MORNING... .A NARROW SQUALL LINE PASSAGE ALONG A COLD FRONT WILL BRING AN END TO STRONGER SOUTH WINDS DURING THE EARLY MORNING HOURS. WINDS WILL BE WESTERLY AT LOWER LEVELS WITH WIND SHIFT. GMZ536-538-550-552-570-141045- /O.CAN.KLIX.SC.Y.0011.000000T0000Z-120214T1200Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- 337 AM CST TUE FEB 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE BECOME NORTHWESTERLY AT AROUND 10 KNOTS. SEAS WILL SUBSIDE STEADILY THROUGH THE REMAINDER OF THE MORNING. $$ GMZ575-577-141500- /O.EXT.KLIX.SC.Y.0011.000000T0000Z-120214T1500Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 337 AM CST TUE FEB 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...EXPECT WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS BEFORE SHIFTING NORTHWEST AND DIMINISHING TO 10 TO 15 KNOTS DURING THE EARLY MORNING. * SEAS...EXPECT SEAS OF 5 TO 7 FEET BUT SETTLING TO 3 FEET LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ555-557-572-141200- /O.CON.KLIX.SC.Y.0011.000000T0000Z-120214T1200Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 337 AM CST TUE FEB 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...EXPECT WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS AHEAD OF WIND SHIFT TO NORTHWEST BECOMING 10 KNOTS EARLY THIS MORNING. * SEAS...EXPECT SEAS OF 5 TO 7 FEET SETTLING TO 3 FEET DURING THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24/RR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 7:14 AM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 13, 7:14 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
714 AM CST MON FEB 13 2012
.UPDATE...
...SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. THE SOUNDING SHOWS THE
MOISTURE RETURN WITH PWS MORE THAN DOUBLING FROM 0.2 INCHES LAST
EVENING TO 0.5 INCHES THIS MORNING. A SATURATED LAYER AROUND 11K
FEET...ALONG WITH A WET BULB ZERO HEIGHT OF AROUND 300 FEET...HAS
ALLOWED FOR AN OVERCAST CLOUD DECK AT THAT LEVEL AND SOME VERY
LIGHT SLEET TO FALL ACROSS SOME OF THE RIVER PARISHES...AREAS
NORTH OF INTERSTATE 12 ON THE NORTHSHORE AND IN PEARL RIVER
COUNTY. WINDS ARE LIGHT AND VARIABLE AT THE SURFACE AND OUT OF THE
WEST ALOFT.
98/SO
&&
.PREV DISCUSSION... /ISSUED 458 AM CST MON FEB 13 2012/
UPDATE...
ISSUED UPDATE TO ADD SLIGHT CHANCE OF SLEET TO AREAS NORTH OF
INTERSTATE 12 THROUGH MID MORNING. A FEW REPORTS OF VERY LIGHT
PRECIPITATION REACHING THE SURFACE...INCLUDING A LITTLE SLEET. DEW
POINTS ARE LOW ENOUGH NORTH OF INTERSTATE 12 THAT WET BULB
TEMPERATURES REMAIN BELOW FREEZING FOR A FEW MORE HOURS. WITH AIR
TEMPERATURES BETWEEN 35 AND 40...AND EXPECTED TO SLOWLY RISE...NO
SIGNIFICANT ACCUMULATIONS OF SLEET ARE EXPECTED. 35
PREV DISCUSSION... /ISSUED 340 AM CST MON FEB 13 2012/
.SEVERE WEATHER AWARENESS WEEK BEGINS TODAY...
SYNOPSIS...
HIGH PRESSURE CENTERED NEAR BIRMINGHAM EARLY THIS MORNING. UPPER
SHORTWAVE MOVING THROUGH THE 4 CORNERS AREA THIS MORNING.
SOUTHWESTERLY UPPER FLOW HAS ALLOWED MID AND HIGH LEVEL MOISTURE
TO RETURN...WITH ASSOCIATED CLOUD COVER. THIS HAS LEVELED OFF
TEMPERATURES OVER THE LAST SEVERAL HOURS. ALL OBSERVATION SITES
CURRENTLY ABOVE FREEZING...RANGING FROM 33 AT PASCAGOULA TO 46 AT
BOOTHVILLE. A FEW RADAR ECHOES NOTED NEAR THE ATCHAFALAYA
RIVER...BUT FEW REPORTS OF PRECIPITATION REACHING THE GROUND.
SHORT TERM...
ONSHORE FLOW BECOMES MORE ENTRENCHED TODAY WITH AN INCREASE IN
WINDS. SYSTEM TO OUR WEST IS IN A WEAKENING STATE AS IT MOVES TO
THE NORTH OF THE SUBTROPICAL UPPER RIDGE OVER THE SOUTHERN GULF
AND CARIBBEAN SEA. PRECIPITATION SHIELD ACROSS WESTERN LOUISIANA
AND MUCH OF TEXAS WILL CONTINUE TO MOVE EASTWARD TODAY. RAIN
CHANCES...AT LEAST MEASURABLE...SHOULD BE LIMITED TO AREAS NEAR
THE ATCHAFALAYA FOR THE MORNING HOURS...WITH CHANCE POPS
EVERYWHERE THIS AFTERNOON. MAIN PERIOD OF PRECIPITATION WILL BE
DURING THE OVERNIGHT HOURS AS THE SHORTWAVE MAKES ITS CLOSEST
APPROACH TO THE NORTH. CATEGORICAL POPS WILL BE USED FOR MOST OF
THE AREA. ANY THUNDER SHOULD BE ISOLATED WITH VERY LIMITED
INSTABILITY. MOST PRECIPITATION SHOULD BE OUT OF THE AREA BY MID
MORNING ON TUESDAY.
SHORT BREAK BETWEEN SYSTEMS FOR MOST OF TUESDAY AND WEDNESDAY.
FOLLOWING SHORTWAVE IS A LITTLE STRONGER THAN THE CURRENT
ONE...AND WILL HAVE A LITTLE MORE INSTABILITY TO WORK WITH. THIS
WILL BRING A BETTER CHANCE OF THUNDERSTORMS TO THE AREA WEDNESDAY
NIGHT...WITH LIKELY POPS USED.
AIRMASS WILL SPEND MOST OF TODAY MODERATING...AND WITH CLOUDS AND
PRECIPITATION IN THE AREA...IT WILL BE A SLOW PROCESS. TRENDED
TEMPERATURES JUST BELOW THE WARMER GUIDANCE NUMBERS AS ONE STILL
NEEDS TO GO INTO THE CENTRAL GULF TO FIND 60 DEGREE TEMPERATURES.
AFTER TODAY...GUIDANCE TEMPERATURES ARE RATHER CLOSE AND LITTLE
CHANGE NEEDED. 35
LONG TERM...
AFTER THE WEDNESDAY NIGHT INTO THURSDAY SYSTEM...STILL SOME
DISAGREEMENT BETWEEN THE MEDIUM RANGE MODELS...BUT THEY ARE
GETTING CLOSER. BIGGEST QUESTION NOW IS WHAT PORTION OF THE GULF
OF MEXICO THE SHORTWAVE AND LOW PRESSURE WILL BE MOVING ACROSS.
BOTH 00Z MODELS CARRY THE SHORTWAVE THROUGH THE AREA ON
SATURDAY...WITH THE SURFACE LOW ON THE ECMWF A LITTLE CLOSER TO
THE COAST THAN THE GFS. WILL CARRY A SLIGHT CHANCE FOR
PRECIPITATION FOR SATURDAY AND SATURDAY NIGHT AS AN
ACKNOWLEDGEMENT OF THE SHORTWAVE.
TEMPERATURES ON THURSDAY WILL BE 10 TO 15 DEGREES ABOVE NORMAL
AHEAD OF THE COLD FRONT...THEN NEAR SEASONAL NORMS FOR THE
WEEKEND. 35
AVIATION...
ISENTROPIC LIFT PROCESSES BRING HIGH LEVEL MOISTURE THAT IS FALLING
THROUGH MODERATING ARCTIC AIR NEAR THE SURFACE. THIS MAY TRANSLATE
TO SNOW VIRGA ABOVE 7500 FEET BUT LIGHT LIQUID BELOW THAT LEVEL. VFR
CONDITIONS ARE EXPECTED THROUGH ABOUT 14/00Z WITH A STEADY LOWERING
OF CEILING TO AROUND 4KFT WITH PASSING WARM FRONT. AFTER
00Z...CEILINGS LOWERING TO MVFR WITH SOME PRE-FRONTAL CONVECTION
DEVELOPING FROM WEST TO EAST GENERALLY BETWEEN 14/03Z-12Z. 24/RR
MARINE...
EASTERLY FLOW BECOMING ESTABLISHED AS MODERATING HIGH PRESSURE
MOVES EAST AND WARM FRONTOGENESIS EVOLVES ACROSS THE CENTRAL GULF.
THIS FRONTAL BOUNDARY WILL BE DRIFTING NORTH TODAY AND COMPRESSING
THE GRADIENT BY TONIGHT. COLD FRONT IS EXPECTED TO MOVE OFF THE
TEXAS COAST AROUND MIDNIGHT TONIGHT BUT NOT CLEAR THE MISSISSIPPI
COASTAL WATERS UNTIL TUESDAY AFTERNOON. GRADIENT WINDS AHEAD OF
FRONT SHOULD BE HIGHER THAN POST-FRONTAL WINDS AS HIGH PRESSURE
BEHIND FRONT WILL BE VERY FLAT AND NARROW. CYCLOGENESIS OVER THE
HIGH PLAINS BRINGS RETURN FLOW BACK ACROSS THE GULF WATERS
WEDNESDAY AHEAD OF YET ANOTHER STRONGER COLD FRONTAL PASSAGE
WEDNESDAY NIGHT INTO EARLY THURSDAY. SMALL CRAFT ADVISORY
CONDITIONS WILL LIKELY BE NEEDED POST-FRONTAL. 24/RR
DECISION SUPPORT... /EXPERIMENTAL/
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION..NONE.
ACTIVITIES...MONITORING MINOR RIVER FLOODING
ASSESSING NON-SEVERE TSTM POTENTIAL FOR TONIGHT.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 56 52 68 48 / 40 90 10 10
BTR 62 56 74 54 / 40 90 10 10
ASD 59 54 73 53 / 20 90 20 10
MSY 61 59 72 56 / 20 90 20 10
GPT 58 55 73 53 / 20 80 40 10
PQL 59 52 75 51 / 10 60 50 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Feb 13, 4:59 AM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 459 AM CST MON FEB 13 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-141200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 459 AM CST MON FEB 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS REMAIN IN EFFECT ALONG THE LOWER PEARL RIVER AND ON THE LOWER ATCHAFALAYA RIVER AT MORGAN CITY. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING A BETTER CHANCE OF THUNDERSTORMS LATE WEDNESDAY THROUGH THURSDAY MORNING. THE POTENTIAL FOR SEVERE THUNDERSTORMS APPEARS LOW AT THIS POINT...HOWEVER...THIS SYSTEM WILL NEED TO BE MONITORED THE NEXT FEW DAYS. IN ADDITION...A SMALL CRAFT ADVISORY MAY BE REQUIRED WEDNESDAY NIGHT AND THURSDAY ACROSS PORTIONS OF THE LAKES...SOUNDS...AND COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.